# SDR AALA2020081769021

- Difficulty date: July 27, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOORSILL FOUND TO HAVE CORRODED AREA (L= 0.477 IN W= 0.379 IN D= 0.063 IN) BETWEEN FR66 AND FR68 AT STR 23R IN AFT GALLEY. REMOVED AND REPLACED DOORSILL.
